# SDR DL76G071556

- Difficulty date: November 26, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 29,685 hours, 11,219 cycles
- Engine: Ge CF680C2B6F
- Engine time: 33,778 hours, 5,096 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT ENG FUEL FILTER STATUS MSG.  REPLACED LT AND RT FUEL FILTERS PER MM 73-11-03.  RAN LT AND ENGINES.  LEAK CHECK OK.  OPERATION NORMAL. TANKS SUMPED NO CONTAMINATION FOUND.
